Previous |  Up |  Next


Diophantine approximations; wave equation; periodic solution; bifurcation
A modification of a classical number-theorem on Diophantine approximations is used for generalizing H. kielhöfer's result on bifurcations of nontrivial periodic solutions to nonlinear wave equations.
[1] H. Kielhöfer: Bifurcation of periodic solution for a semilinear wave equation. J. Math. Anal. Appl. 68 (1979), 408-420. DOI 10.1016/0022-247X(79)90125-2
[2] H. Kielhöfer P. Kötzner: Stable periods of a semilinear wave equation and bifurcation of periodic solutions. j. Appl. Math. Phys. (ZAMP) 38 (1987), 204-212. DOI 10.1007/BF00945406
[3] J. W. S. Cassels: An introduction to Diophantine approximation. Cambridge University Press no. 45, Cambridge, 1957. MR 0087708 | Zbl 0077.04801
Partner of
EuDML logo